Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 6, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jan 8, 2016, 3:02 PM CST for Linn County, Livingston County, Missouri. It took effect at Jan 8, 2016, 8:21 PM CST. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2016, 3:02 PM CST (21:02 UTC)
- In effect from
- Jan 8, 2016, 8:21 PM CST
- Expired
- Jan 10, 2016, 12:00 PM CST
- In force
- 40 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Linn County, MO, Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 123 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Chillicothe (CHZM7).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 28 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06899680, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
585
WGUS43 KEAX 082102
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
302 PM CST FRI JAN 8 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Grand River near Chillicothe affecting Linn and Livingston
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC115-117-092102-
/O.NEW.KEAX.FL.W.0006.160109T0712Z-160110T1800Z/
/CHZM7.1.ER.160109T0712Z.160109T1200Z.160109T1800Z.NO/
302 PM CST FRI JAN 8 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Grand River near Chillicothe.
* from late tonight to Sunday afternoon.
* At 2:45 PM Friday the stage was 21.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 24.4 feet by Saturday morning. The river
will fall below flood stage by early Saturday afternoon.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 21.4 Fri 03 PM 24.4 Saturday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$5 follow-up statements
428
WGUS83 KEAX 090222
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 PM CST FRI JAN 8 2016
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-100222-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-160110T0651Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0651Z.UU/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Saturday night.
* At 8:00 PM Friday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.3 Fri 08 PM 20.1 early Saturday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-100221-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160111T2040Z/
/BLVM7.1.ER.160108T1437Z.160109T1200Z.160110T2040Z.NO/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Monday afternoon.
* At 7:45 PM Friday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by
Saturday morning. The river will fall below flood stage early
Sunday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.2 Fri 08 PM 26.3 Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC115-117-100221-
/O.EXT.KEAX.FL.W.0006.160109T0221Z-160111T0625Z/
/CHZM7.1.ER.160109T0115Z.160109T1200Z.160110T0625Z.NO/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Grand River near Chillicothe.
* from this evening to late Sunday night.
* At 7:45 PM Friday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by
Saturday morning. The river will fall below flood stage early
Sunday morning.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 24.2 Fri 08 PM 25.8 Saturday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-100221-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-160112T2208Z/
/SNZM7.2.ER.160108T1944Z.160110T0600Z.160111T2208Z.NO/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Grand River near Sumner.
* until Tuesday afternoon.
* At 7:45 PM Friday the stage was 30.0 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 32.5 feet by
early Sunday morning. The river will fall below flood stage Monday
afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 30.0 Fri 08 PM 32.5 early Sunday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-100221-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-160110T1303Z/
/CAXM7.1.ER.160108T1045Z.160109T0600Z.160109T1303Z.UU/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Sunday morning.
* At 8:00 PM Friday the stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by
early Saturday morning. The river will fall below flood stage
Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 17.0 Fri 08 PM 17.2 early Saturday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$141
WGUS83 KEAX 091509
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 AM CST SAT JAN 9 2016
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-101509-
/O.EXT.KEAX.FL.W.0004.000000T0000Z-160112T0000Z/
/BLVM7.1.ER.160108T1437Z.160110T0000Z.160111T0000Z.NO/
909 AM CST SAT JAN 9 2016
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Monday evening.
* At 8:45 AM Saturday the stage was 25.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by this
evening. The river will fall below flood stage Sunday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.6 Sat 09 AM 25.7 this evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC115-117-101508-
/O.EXT.KEAX.FL.W.0006.000000T0000Z-160111T1248Z/
/CHZM7.1.ER.160109T0115Z.160109T1445Z.160110T1248Z.NO/
909 AM CST SAT JAN 9 2016
The Flood Warning continues for
The Grand River near Chillicothe.
* until Monday morning.
* At 8:45 AM Saturday the stage was 27.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 27.4 Sat 09 AM 27.4 this afternoon
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-101508-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-160113T0437Z/
/SNZM7.2.ER.160108T1944Z.160110T0600Z.160112T0437Z.NO/
909 AM CST SAT JAN 9 2016
The Flood Warning continues for
The Grand River near Sumner.
* until Tuesday evening.
* At 8:45 AM Saturday the stage was 33.0 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.4 feet by
early Sunday morning. The river will fall below flood stage Monday
before midnight.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 33.0 Sat 09 AM 33.4 early Sunday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-101508-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-160110T1700Z/
/CAXM7.1.ER.160108T1045Z.160109T0615Z.160109T1700Z.UU/
909 AM CST SAT JAN 9 2016
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Sunday morning.
* At 9:00 AM Saturday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.2 Sat 09 AM 15.9 this afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$454
WGUS83 KEAX 091742
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 AM CST SAT JAN 9 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Grand River near Chillicothe affecting Linn and Livingston
Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-101742-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160112T0000Z/
/BLVM7.1.ER.160108T1437Z.160110T0000Z.160111T0000Z.NO/
1142 AM CST SAT JAN 9 2016
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Monday evening.
* At 10:45 AM Saturday the stage was 25.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by this
evening. The river will fall below flood stage Sunday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.6 Sat 11 AM 25.7 this evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC115-117-101741-
/O.CON.KEAX.FL.W.0006.000000T0000Z-160111T1248Z/
/CHZM7.1.ER.160109T0115Z.160109T1515Z.160110T1248Z.NO/
1142 AM CST SAT JAN 9 2016
The Flood Warning continues for
The Grand River near Chillicothe.
* until Monday morning.
* At 10:45 AM Saturday the stage was 27.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 27.4 Sat 11 AM 27.4 this afternoon
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-101741-
/O.CON.KEAX.FL.W.0001.000000T0000Z-160113T0437Z/
/SNZM7.2.ER.160108T1944Z.160110T0600Z.160112T0437Z.NO/
1142 AM CST SAT JAN 9 2016
The Flood Warning continues for
The Grand River near Sumner.
* until Tuesday evening.
* At 10:45 AM Saturday the stage was 33.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.4 feet by
early Sunday morning. The river will fall below flood stage Monday
before midnight.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 33.2 Sat 11 AM 33.4 early Sunday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-091812-
/O.CAN.KEAX.FL.W.0005.000000T0000Z-160110T1700Z/
/CAXM7.1.ER.160108T1045Z.160109T0615Z.160109T1600Z.UU/
1142 AM CST SAT JAN 9 2016
The Flood Warning is cancelled for
The Wakenda Creek at Carrollton.
* At 11:00 AM Saturday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 10:00 AM Saturday.
* Forecast...The river will continue to fall to 11.9 feet by Sunday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 15.8 Sat 11 AM 15.5 this afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$461
WGUS83 KEAX 100158
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CST SAT JAN 9 2016
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-110158-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160112T0000Z/
/BLVM7.1.ER.160108T1437Z.160110T0145Z.160111T0000Z.NO/
758 PM CST SAT JAN 9 2016
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Monday evening.
* At 7:45 PM Saturday the stage was 25.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.8 Sat 08 PM 25.7 early Sunday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC115-117-110157-
/O.EXT.KEAX.FL.W.0006.000000T0000Z-160111T1600Z/
/CHZM7.1.ER.160109T0115Z.160109T1715Z.160110T1600Z.NO/
758 PM CST SAT JAN 9 2016
The Flood Warning continues for
The Grand River near Chillicothe.
* until Monday morning.
* At 7:45 PM Saturday the stage was 26.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Sunday morning.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 26.5 Sat 08 PM 25.9 early Sunday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-110157-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-160113T0445Z/
/SNZM7.2.ER.160108T1944Z.160110T0045Z.160112T0445Z.NO/
758 PM CST SAT JAN 9 2016
The Flood Warning continues for
The Grand River near Sumner.
* until Tuesday evening.
* At 7:45 PM Saturday the stage was 33.4 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday before midnight.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 33.4 Sat 08 PM 33.4 early Sunday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$066
WGUS83 KEAX 101153
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
553 AM CST SUN JAN 10 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Grand River near Chillicothe affecting Linn and Livingston
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC115-117-101223-
/O.CAN.KEAX.FL.W.0006.000000T0000Z-160111T1600Z/
/CHZM7.1.ER.160109T0115Z.160109T1715Z.160110T0958Z.NO/
553 AM CST SUN JAN 10 2016
The Flood Warning is cancelled for
The Grand River near Chillicothe.
* At 4:45 AM Sunday the stage was 23.6 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 3:58 AM Sunday.
* Forecast...The river will continue to fall to 18.8 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 23.6 Sun 05 AM 23.0 this morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jan 8, 11:46 AM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Jan 8, 11:46 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1146 AM CST FRI JAN 8 2016 .DISCUSSION... Issued at 247 AM CST FRI JAN 8 2016 Surface low is approaching the KC area this morning and will track northeast into northeast Missouri by afternoon. Most precipitation will exit the area as the low pulls out, but a bit of light rain or drizzle could linger into the afternoon and evening. As colder air filters in through the day and overnight, some of this light precipitation could change over to a few snowflakes although any snow amounts would be very light with little to no accumulation. It wouldn't be surprising to see a little freezing drizzle mixing in overnight as a low-level front/convergence axis swings through while soundings show a lack of ice nucleation aloft. Didn't add freezing drizzle to the forecast just yet since confidence isn't terribly high, and any icing would be very light. Models are finally settling on a solution for the following system which will quickly follow on the heels of today's system on Saturday. Consensus points to a further south and east track that would keep any accumulating snow across eastern Missouri and may completely miss our forecast area. Therefore reduced snow amounts significantly for Saturday to less than an inch for central Missouri, and this may need to be further reduced down to zero if current model trends hold. A deep Arctic high will settle into the Central U.S. Saturday night into Sunday bringing the coldest air of the season so far. By early Sunday morning much of the area will be down into the single digits with highs on Sunday only in the lower 20s, and even teens across far northern Missouri. A brief warm up into the middle/upper 30s on Monday will be followed by a quick return to colder air Monday night and Tuesday. Could see a little bit of light snow along the leading edge of this cold airmass Monday night but some dry air should keep any accumulations very light. Otherwise dry conditions will be the rule heading into the middle of next week with temperatures gradually rebounding back into the 40s by Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1146 AM CST FRI JAN 8 2016 Combination of LIFR and IFR conditions currently dominate the terminals across western Missouri. Some form of low cloud cover will stick around through the rest of the afternoon and overnight hours, but upstream observations indicate that all the terminals should come up into the IFR range this afternoon, with the outside potential for a few hours of low end MVFR. However, confidence is not high enough to put the MVFR in the TAF at this time. Winds will generally remain form the west to northwest during the daylight hours with winds veering more to the north overnight. Have kept snow out of the terminals for Saturday morning as the potential looks to have shifted southeast. So, while a few flurries may be possible, have kept the snow out for now. && .EAX Watches/Warnings/Advisories... KS...NONE. MO...NONE. && DISCUSSION...Hawblitzel AVIATION...Cutter
Hazardous weather outlook, Jan 8, 4:47 AM CST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 447 AM CST FRI JAN 8 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 447 AM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY WILL LIGHT SNOW SHOWERS OR FLURRIES POSSIBLE HOWEVER NO ACCUMULATIONS ARE EXPECTED. BEHIND THE COLD FRONT SATURDAY NIGHT...THE COLDEST TEMPERATURES OF THE SEASON ARE EXPECTED AS LOWS FALL INTO THE SINGLE DIGITS AND LOWER TEENS. WINDS WILL ALSO BE STRONG OUT OF THE NORTH-NORTHWEST BEHIND THE FRONT ALLOWING WIND CHILL VALUES TO DROP INTO THE SINGLE DIGIT TO LOWER TEENS BELOW ZERO SATURDAY NIGHT AND SUNDAY MORNING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 8:55 PM CST | River Flood Warning | EAX | Johnson, Pettis | 36 hr |
| Jan 8, 3:36 AM CST | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Jan 8, 3:36 AM CST | River Flood Warning | EAX | Carroll | 33 hr |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.